# SDR SWIA200413533

- Difficulty date: July 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 10,947 hours, 14,961 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 12064207615
- Part serial: 120350
- Condition: Malfunctioned
- Location: Flap Selector
- Part time: 5,394 hours, 6,934 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT DURING FLIGHT.  REPLACED FLAP CONTROL HANDLE.  OPERATIONAL CHECK GOOD.
